# SDR UALA2011012600433

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,025 hours, 22,632 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1630 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED FWD OF DOOR 3R AT STA 1630, STR 19R, DENT 1"LONG .1562" DEEP SHARP, .7500" WIDE.  INSPECTED AND REPAIRED DENT IAW UA-EVA-80517 AND SRM. HFEC ACP SEE PTT SEQ 2522006 PERMANENT REPAIR TO BE ACP WITHIN 50 FLT HRS.
